# SDR HNAA2020072000197

- Difficulty date: July 20, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - CARGO DOOR AFT FRAME BENT AT LOWER END...REMOVED BENT CARGO DOOR LOWER AFT FRAME
CONTINUOUS STOP AND INSTALLED SERVICEABLE CONTINUOUS STOP IAW EMB 145 SRM 51-40-02.
